Congruences on a balanced pseudocomplemented ockham algebra whose quotient algebras are Boolean

Studia Logica 96 (3):421-431 (2010)
In this note we shall describe the lattice of the congruences on a balanced Ockham algebra with the pseudocomplementation whose quotient algebras are boolean. This is an extension of the result obtained by Rodrigues and Silva who gave a description of the lattice of congruences on an Ockham algebra whose quotient algebras are boolean
Keywords Ockham algebra  pseudocomplemented lattice  pro-boolean congruence  pro-boolean ideal
Categories (categorize this paper)
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 23,280
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA
Raymond Balbes & Philip Dwinger (1977). Distributive Lattices. Journal of Symbolic Logic 42 (4):587-588.
T. S. Blyth & J. C. Varlet (1994). Ockham Algebras. Monograph Collection (Matt - Pseudo).

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
J. C. Abbott (1976). Orthoimplication Algebras. Studia Logica 35 (2):173 - 177.

Monthly downloads

Added to index


Total downloads

19 ( #243,001 of 1,932,507 )

Recent downloads (6 months)

4 ( #225,528 of 1,932,507 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.